# SDR CALA2023012700225

- Difficulty date: January 26, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 86,535 hours, 34,399 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5348003027000
- Condition: Corroded
- Location: Fr 66-69 S37l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN UNDER FLOOR COMPARTMENT BETWEEN FR 66-69 STRINGER 37L HAS CORROSION.   REMOVED AND REPLACED CORRODED STR 37L FROM FR 66-69 IAW A320 SRM 51-72-11-001.
